| Catalog Number |
109.989 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Fibrosis (3167)
| Date of Event |
03/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patienor procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.
Event or Problem Description
The clinician reports that the day the implant was placed in fdi 44, failure occurred upon insertion.Details of surgery: primary stability not achieved.Patient presented with bone type iii.No product was returned to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.